# SDR SIMA200428202

- Difficulty date: October 3, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 11,806 hours, 12,306 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Part time: 11,806 hours, 12,306 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  PERFORMED A CUT OUT OF THE DAMAGED ARA ON THE RT OMEGA BEAM.  FABRICATED AN EXTERNAL DOUBLER.  REPAIR DONE IAW EMB 145 SRM (SRM EMB 145/1142 REV 27) CHAPTERS 53-21-10, FIG 204.  (SW21200500290)
